Alert archive / Kentucky / Wind Advisories in 2019

Wind Advisory 2, NWS Jackson, KY

February 12, 201912 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Feb 12, 2019, 2:58 AM EST for 12 counties in Kentucky. It took effect at Feb 12, 2019, 11:08 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2019, 2:58 AM EST (07:58 UTC)
In effect from
Feb 12, 2019, 11:08 AM EST
Expired
Feb 13, 2019, 4:00 AM EST
In force
17 hr
Issued by
NWS Jackson, KY

Counties Bath County, KY, Estill County, KY, Fleming County, KY, Harlan County, KY, Jackson County, KY, Letcher County, KY, Montgomery County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Wayne County, KY

The radar

The Jackson,KY radar (KJKL), 42 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WWUS73 KJKL 120758
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
258 AM EST Tue Feb 12 2019

...Gusty Winds Expected This Afternoon Through Early Tonight...

.With the approach of a cold front, strong southwest winds are 
expected to develop in the afternoon and persist into early
tonight. Winds gusts of 35 to 40 mph are possible, mainly in the
Bluegrass and along and west of the I-75 corridor.

KYZ044-050-051-058-059-068-069-079-083-121600-
/O.NEW.KJKL.WI.Y.0002.190212T1800Z-190213T0600Z/
Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Pulaski-
Wayne-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, 
and Monticello
258 AM EST Tue Feb 12 2019

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY...

The National Weather Service in Jackson has issued a Wind
Advisory, which is in effect from 1 PM this afternoon to 1 AM EST
Wednesday. 

* Gusty winds from 35 to 40 mph will increase this afternoon and
  persist into early tonight.

* Wind gusts of this magnitude can cause tree damage, particularly
  due to recent rains and saturated ground. Loose outdoor objects 
  can also be blown around. High profile vehicles on south to 
  north oriented roads may have difficulty driving due to the 
  winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

CGAL/SHALLENBERGER
5 follow-up statements
011 
WWUS73 KJKL 121608
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
1108 AM EST Tue Feb 12 2019

...Gusty Winds Expected This Afternoon Through Early Tonight...

.With the approach of a cold front, strong southwest winds are
expected to develop in the afternoon and persist into early
tonight. Winds gusts of 35 to 45 mph are possible, mainly in the
Bluegrass and along and west of the I-75 corridor, as well as
across elevations above 2500 feet near the Virginia border.

KYZ088-118-120-122300-
/O.EXB.KJKL.WI.Y.0002.190212T1608Z-190212T2300Z/
Harlan-Letcher-Pike-
Including the cities of Cumberland, Harlan, Jenkins, Whitesburg, 
Coal Run, Elkhorn City, Pikeville, and South Williamson
1108 AM EST Tue Feb 12 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

The National Weather Service in Jackson has issued a Wind
Advisory, which is in effect until 6 PM EST this evening. 

* Gusty winds from 35 to 45 mph will occur this afternoon
  afternoon for elevations above 2500 feet. 

* Wind gusts of this magnitude can cause tree damage, 
  particularly due to recent rains and saturated ground. Loose 
  outdoor objects can also be blown around. High profile 
  vehicles on south to north oriented roads may have difficulty 
  driving due to the winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

KYZ044-050-051-058-059-068-069-079-083-122300-
/O.CON.KJKL.WI.Y.0002.190212T1800Z-190213T0600Z/
Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Pulaski-
Wayne-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, 
and Monticello
1108 AM EST Tue Feb 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* Gusty winds from 35 to 45 mph will occur this afternoon and 
  persist into early tonight. 

* Wind gusts of this magnitude can cause tree damage, 
  particularly due to recent rains and saturated ground. Loose 
  outdoor objects can also be blown around. High profile 
  vehicles on south to north oriented roads may have difficulty 
  driving due to the winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

jmw
670 
WWUS73 KJKL 122305
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
605 PM EST Tue Feb 12 2019


KYZ088-118-120-130015-
/O.EXP.KJKL.WI.Y.0002.000000T0000Z-190212T2300Z/
Harlan-Letcher-Pike-
Including the cities of Cumberland, Harlan, Jenkins, Whitesburg, 
Coal Run, Elkhorn City, Pikeville, and South Williamson
605 PM EST Tue Feb 12 2019

...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

Winds will remain gusty tonight, but generally below advisory
criteria.

$$

KYZ044-050-051-058-059-068-069-079-083-130600-
/O.CON.KJKL.WI.Y.0002.000000T0000Z-190213T0600Z/
Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Pulaski-
Wayne-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, 
and Monticello
605 PM EST Tue Feb 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* A few wind gusts near 40 mph will occur until late tonight.
 
* High profile vehicles on south to north oriented roads may have
  difficulty driving due to the winds. Loose outdoor objects may 
  also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$
326 
WWUS73 KJKL 130123
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
823 PM EST Tue Feb 12 2019

KYZ079-083-130230-
/O.CAN.KJKL.WI.Y.0002.000000T0000Z-190213T0600Z/
Pulaski-Wayne-
Including the cities of Burnside, Somerset, and Monticello
823 PM EST Tue Feb 12 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Jackson has cancelled the Wind
Advisory. Although winds will continue to be brisk and gusty, they
should mainly be below advisory criteria.

$$

KYZ044-050-051-058-059-068-069-130600-
/O.CON.KJKL.WI.Y.0002.000000T0000Z-190213T0600Z/
Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, and Annville
823 PM EST Tue Feb 12 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* A few wind gusts near 40 mph will occur until late tonight.

* High profile vehicles on south to north oriented roads may 
  have difficulty driving due to the winds. Loose outdoor 
  objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

HAL
461 
WWUS73 KJKL 130545
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
1245 AM EST Wed Feb 13 2019


KYZ044-050-051-058-059-068-069-130900-
/O.EXT.KJKL.WI.Y.0002.000000T0000Z-190213T0900Z/
Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, and Annville
1245 AM EST Wed Feb 13 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* A few wind gusts near 40 mph will occur until late tonight.

* Wind gusts of this magnitude can cause tree damage, particularly
  due to recent rains and saturated ground. High profile vehicles
  on south to north oriented roads may have difficulty driving 
  due to the winds. Loose outdoor objects may also be blown 
  around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

CGAL/SHALLENBERGER
177 
WWUS73 KJKL 130853
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
353 AM EST Wed Feb 13 2019


KYZ044-050-051-058-059-068-069-131000-
/O.EXP.KJKL.WI.Y.0002.000000T0000Z-190213T0900Z/
Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, and Annville
353 AM EST Wed Feb 13 2019

...WIND ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING...

Some wind gusts up to 30 mph are possible through the afternoon 
today; however, the higher winds gusts warranting a Wind Advisory 
no longer pose a threat. Therefore, the Wind Advisory will be 
allowed to expire.

$$

CGAL/SHALLENBERGER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Feb 12, 1:47 AM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 12, 1:47 AM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
147 AM EST Tue Feb 12 2019

.UPDATE...
Issued at 147 AM EST TUE FEB 12 2019

Light, patchy rain continues over much of eastern Kentucky.
However, this will progress to the northeast through the overnight
until a line of heavier rain showers progresses from west to east
early morning. Updated PoPs based on these trends from current
radar as well as guidance from the latest run of the HRRR. Other
than this, ingested current observations and blended them into the
forecast. Sent a new ZFP to reflect changes. Updates have been
sent to NDFD and to the web.

UPDATE Issued at 1115 PM EST MON FEB 11 2019

Light to at times moderate rain rates are being observed with the
bands of rain currently working across the region. The overall
forecast scenario remains the same. This rain should lift east
northeast across the area into the overnight hours with coverage
more patchy prior to dawn, especially across the south and
southeast. At that point, a prefrontal trough or lead cold front
will approach the western edge of the CWA with associated heavier
showers and a possible line of gustier showers should encroach
near dawn. This should then move across the area into early on
Tuesday afternoon. This is when the heaviest rainfall for the
remainder of the Flood Watch valid period should occur from late
tonight into early Tuesday afternoon.

UPDATE Issued at 755 PM EST MON FEB 11 2019

Hourly grids were updated based on radar trends blended with HRRR
time lagged pops. This better accounted for the current isolated
to scattered activity over much of the area with pops increasing
through the evening with the first round of rain tonight. There
may be a lull or a period of lower coverage of rain for a few
hours after midnight as a warm front lifts north into the area and
the region gets into the warm sector. However, a line of heavier
showers that could produce some gusty winds and brief heavier rain
may affect the region generally during the morning to early
afternoon on Tuesday along or in advance of the cold front per
some of the recent convective allowing model runs including the
HRRR. The heaviest rain during the remaining period of the Flood
Watches should begin late tonight in the far west and occur during
the morning to midday/early afternoon time frame. Rainfall from
now until this time Tuesday evening should generally range from 1
inch to about 1 and two thirds. Any locations that receive
persistent heavier showers late tonight into Tuesday could
receive locally heavier amounts. In general, the heaviest
rainfall over the next 24 hours should occur along and west of a
line from Wayne County to Elliott County.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 330 PM EST MON FEB 11 2019

The stories in the short term will be the potential for heavy
rainfall and flooding tonight and Tuesday, A big warm up on
Tuesday, and much colder air and the potential for snow Tuesday
night. The latest model data continues to favor an extended period
of moderate rainfall across the area tonight and most of Tuesday.
Due to already saturated ground and runoff from new rain, the
potential for flooding will exist. The models do differ a bit in
their timing of when the next round of heavy precip will begin and
end. Based on that, decided to go with a middle of the road
solution for the forecast without favoring any one model alot more
than another. The primary change made to the forecast was to slow
down the eastward progression of a surface cold front and its
associated precipitation. This boundary and the abundant low level
moisture in the area will the focal points for rain showers
through Tuesday. The time most favored for widespread rain and
heavy rain will be late tonight and tomorrow, as the surface front
moves across the region. the rain should finally begin to taper
off Tuesday night. A flood watch remains in effect through Tuesday
afternoon to address the potential for flooding across the area.
Once the front passes through, colder air will spill into the area
once again. This will allow for a short period of time Tuesday
into early Wednesday morning when rain will mix with and
eventually change over to snow. At this time it appears that
little if any snow accumulation will occur to warm ground
temperatures. The one concern we might have will be the potential
for any left over liquid to freeze on roadways Tuesday night into
Wednesday morning, leading to slick spots forming going into the
morning commute.

Temperatures will run above normal through out the period.
Tonights lows will likely range from the low to mid 40s along and
north of the Mountain Parkway, while lows south of the there
should be mainly in the lower 50s.Highs on Tuesday may rise all
the way into upper 50s and lower 60s, as southerly flow ahead of
an approaching cold front begin to strengthen. In fact, we can
expect winds of 10 to 15 mph with gusts of 20 to 25 mph possible
as the front moves through the area. The winds may be even
stronger Tuesday night, as the pressure gradient on the backside
of the passing upper low tightens quite a bit. The winds are
forecast to remain persistently strong and gusty Tuesday night as
well, with gusts of 25 to 30 mph possible across the area. The
highest gusts and strongest winds would most likely occur in our
western counties, where the terrain is flatter and will not
influence the surface flow nearly as much as it would further
east.

.LONG TERM...(Wednesday through Monday)
Issued at 330 PM EST MON FEB 11 2019

Model solutions are in reasonably good agreement. Pattern is
relatively zonal through the first 48 to 72 hours of the extended,
becoming more amplified and slightly more progressive by the end of
the period. Shortwave energy may deepen into a cutoff low as it
drops into the Ohio Valley by the end of the week. But models vary
with the strength of this feature...less so with the timing. Overall
pattern aloft returns to southwest flow regime by the end of the
forecast window as a deep trough develops over the western CONUS.

Solutions get interesting towards the end of the extended and just
beyond. It would seem that there are signs that the storm track may
shift south slightly. If this happens we could get into a more
wintry pattern. But there is considerable disagreement between the
ECMWF & Canadian (warmer) and the GFS (colder) with this scenario.
For now will tend to stick closer to the more reliable and warmer
ECMWF, especially with some support form the Canadian. The 12Z FV3
is not completely in yet, but the 06Z run advertised a cooler start
before transitioning to a warmer finish.

Sensible weather features a short window of fair weather from
Wednesday through Thursday. But a late week disturbance brings rain
back into the forecast for Thursday night Friday. We could see some
wintry precipitation Saturday behind the exiting disturbance.
Weather improves temporarily Sunday before another disturbance
brings precipitation back into the area by early next week.
Temperatures should moderate a bit by Friday before dropping back
down below normal again for the upcoming weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
ISSUED AT 147 AM EST TUE FEB 12 2019

Most areas observed MVFR to VFR conditions at issuance. As a warm
front pushes north, patchy, light rain continues for much of
eastern Kentucky tonight. This will persist through the overnight,
although some areas in the south will potentially see a lull in
precipitation. Another concern for the overnight will be LLWS for
all TAF sites. This is expected to dissipate by mid-morning,
however. Also, a cold front will begin pushing eastward by the
morning, bringing heavier rain showers into the area from west to
east. Accompanying this will be lowered CIGs to lower-end MVFR in
most locations and even to IFR in the north. Most of this
precipitation will progress to the east in the evening, but some
light rain/snow mix is possible towards the end of the TAF period.
Winds will generally be out of the south/southwest and be between
6 and 12 knots through the morning. However, winds will increase
into the afternoon, with wind gusts of 25 to 30 knots possible.
Areas in the north could see closer to 35 knots later in the
evening. By the end of the TAF period, VFR conditions will return
except for the far north where higher-end MVFR will persist.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 PM EST this afternoon for KYZ044-050>052-
058>060-068-069-079-083-104-106-108-111.

Flood Watch through this afternoon for KYZ080-084>088-107-109-
110-112>120.

&&

UPDATE...CGAL
SHORT TERM...AR
LONG TERM...RAY
AVIATION...CGAL
Hazardous weather outlook, Feb 11, 10:40 PM EST, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1040 PM EST Mon Feb 11 2019

KYZ044-050>052-058>060-068-069-079-083-104-106-108-111-130645-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Wayne-Elliott-Morgan-Wolfe-Lee-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, Monticello, Sandy Hook,
West Liberty, Campton, and Beattyville
1040 PM EST Mon Feb 11 2019

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Moderate rainfall tonight will bring the threat of minor flooding
along creeks, streams, as well as cause significant rises along
some of the larger rivers. Additionally, these rains will bring a
threat for mud and rock slides.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A passing cold front on Tuesday will bring another round of
moderate to heavy showers, resulting in a continued threat of
flooding along creeks, streams, as well as some of the larger
rivers. Additionally, these rains will bring a threat for mud and
rock slides.

West winds could gust as high as 30 to 40 mph Tuesday evening and
into the night.

Light snow is possible late Friday night through Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall and any instances of
flooding.

KYZ080-084>088-107-109-110-112>120-130645-
Laurel-McCreary-Whitley-Knox-Bell-Harlan-Johnson-Magoffin-Floyd-
Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of London, Stearns, Whitley City, Corbin,
Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland,
Harlan, Paintsville, Salyersville, Prestonsburg, Wheelwright,
Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester,
Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City,
Pikeville, and South Williamson
1040 PM EST Mon Feb 11 2019

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Steady rains will move back into the area later tonight, bringing
a threat of minor flooding to low lying areas.

In addition, some ridgetop locations above 2500 feet elevation near
the VA border will experience wind gusts of 30 to 40 mph tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A passing cold front on Tuesday will bring another round of
moderate to heavy showers, resulting in a continued threat of
flooding along creeks, streams, as well as some of the larger
rivers. Additionally, these rains will bring a threat for mud and
rock slides.

Winds could gust as high as 30 to 40 mph above 2500 feet elevation
on Tuesday, and area anticipated areawide on Tuesday evening and
into Tuesday night.

Light snow is possible late Friday night through Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall and any instances of
flooding.

CGAL/GEOGERIAN/AR/JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:32 PM ESTRiver Flood AdvisoryJKLLee3 days
Feb 11, 10:33 PM ESTRiver Flood AdvisoryJKLEstill, Powell64 hr

Nearby

Wind Advisories in Kentucky, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.